# SDR USAABB96005

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV8
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 88 - PIT - EMERGENCY TRACK LIGHT AT SEAT 33D INO.  ALL OTHER LIGHTS NORMAL.  REPLACED EMERGENCY LGIHT AT 33D.  OPERATES NORMALLY.  (M)
